MathSciNet Relay Station
MathSciNet bibliographic data
MR1486651 62G05
Yang, Yuhong; Barron, Andrew R. An asymptotic property of model selection criteria. IEEE Trans. Inform. Theory 44 (1998), no. 1, 95–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement